# SDR FDEA202210012426

- Difficulty date: October 1, 2022
- Submitted: October 11, 2022
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 88,822 hours, 21,933 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Part number: NAS1611217
- Condition: Leaking
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE WE RECEIVED A LEVEL 1 HYD 1 OFF  ALERT. COMPLIED WITH QRH. HYD 1 QUANTITY WAS 3.0  GALLONS. DECLARED AN EMERGENCY WITH MEMPHIS  APPROACH IN ANTICIPATION OF A LEVEL 2 HYD 1 FAIL  ALERT. COMPLIED WITH QRH AND PERFORMED AN APPROACH  AND LANDING TO KMEM 36C. RECEIVED THE LEVEL 2 HYD 1  FAIL ALERT DURING LANDING ROLL. EXITED THE RUNWAY,  SET THE PARKING BRAKE, STARTED THE APU, AND  SHUTDOWN ALL 3 ENGINES. ***EMERGENCY  DECLARED***   #1 EDP'S WERE NOT  RAN DRY 1.6 GALLONS REMAINS IN SYSTEM 1, IN CENTER  WHEEL WELL 1-3 RMP INLET LINE TO #1 S/O VALVE HAS A  STATIC LEAK, POSSIBLE O RING RUPTURE. MORE T/S AND  CLEANUP REQUIRED FOUND THE O RING FOR THE INLET FOR THE 1-3 RMP DAMAGED AND LEAKING. REMOVED AND RELACED INLET O-RING , ITEM 340 IN IPC 29-22-01-01, IAW AMM 29-22-20-2. OPS AND LEAK CHECKS ARE GOOD AT THIS TIME.  ORIG SUB DATE:  10/3/2022
